# SDR SWIA201440069

- Difficulty date: November 9, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR SKIN IS CRACKED AT BS 193.  REPAIRED TRU BAY FLOOR SKIN IAW REO.
